This beautiful little girl is Kinga Rzeszowski (5) who was stabbed to death along with her mother, younger brother, maternal grandfather, friend & her friend’s mother by her father who then stabbed himself 40 times even to the point of collapsing one of his lungs, then slashed his throat & wrists another 20 times! A jury in the UK has just found him not guilty of murder, but guilt of the lesser charge of manslaughter. A day or two before the murder he had overdosed on antidepressants. Few realize that as the serotonin rises you have an LSD or PCP reaction because the body reacts to LSD or PCP as a rush of serotonin. They mimic serotonin. There is little difference when antidepressants force the serotonin level too high! Would anyone have been surprised by his actions had he been taking PCP? Of course not! But they remain CLUELESS when it comes to this similar effect with antidepressants!!! So clueless that he continues taking a cocktail of drugs in prison – a common theme in these antidepressant-induced tragedies.
After two decades of testifying & consulting in these antidepressant-induced violent murders & suicides it amazes me how absolutely ignorant the entire world remains, including the court system, to the connection & true cause of such incomprehensible violence!!! I have worked Columbine & MANY other US school shootings, comedian Phil Hartman & his wife’s murder/suicide & MANY more murder/suicides wiping out entire families, Andrea Yates’ case & MANY other mothers who have killed their children over the past 20+ years. Yet the courts & everyone else seem to continue to remain ignorant of the fact that antidepressants cause you to act out your worst nightmare in a sleep state called a REM Sleep Behavior Disorder (RBD). Of those being diagnosed with RBD 80% hurt themselves or someone else & 86% of those diagnosed with RBD were found to be taking an antidepressant. It antidepressant is the single most common denominator in these cases, yet it seems the whole world is failing the simple math in this case!
How do the pharmaceutical companies keep these cases suppressed the way they do?! They have LONG known their drugs cause these tragedies. The large numbers of secret settlements remain hidden from the public so you are not aware how often they happen. Goggle ssristories to see a database of just a few all too similar cases. (Especailly note the Donald Schell case in Wyoming) So WHO is guilty of premeditation in this case? Do you really think Damian Rzeszowski was warned that taking an antidepressant could possibly cause this? NO! And few other patients have ever been warned either!
You can continue to cry for vengeance upon this man or any of the others instead of looking at the true guilty parties in this horrific tragedy, but mark my words … in doing so the cost may be your life or the life of a loved one someday soon.! This is a serious public safety issue! When is someone near you on an antidepressant going to slip into a toxic nightmare (literal nightmare of RBD) & include you in that nightmare?
Look how many times this man stabbed himself! even to the point of collapsing his lung! That cannot happen without this frenzied drug state! He had just overdosed on these drugs. Tragically, few are aware that the brain goes dead before the body in an overdose with antidepressants. Why was he released from the hospital before the full toxic effect of the rising serotonin hit him to cause this psychotic reaction?
WARNING: If you are taking an antidepressant you must know that it is more likely that this violent sleep disorder, RBD, is more common in withdrawal .So, weaning off an antidepressant MUST be VERY, VERY gradual (months or years, rather than days or weeks) so as to avoid this serious toxic reaction.
Ann Blake-Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & www.ssristories.drugawareness.org
Author: *”Prozac: Panacea or Pandora? – Our Serotonin Nightmare –
The Complete Truth of the Full Impact of Antidepressants Upon Us &
Our World”* & Withdrawal CD *”Help! I Can’t Get Off My Antidepressant!”